# SDR DALA2025102707887

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 103,251 hours, 21,459 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:601. CORRECTIVE ACTION: REISTALLED 1L DOOR ARMING LIGHT COVER REF B767 AMM 52-71. (1268425)
